MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM FLOW SENSOR (ACCESSORY TO THE QUANTUM DIAGNOSTIC MODULE); BLOOD GAS MONITOR

SPECTRUM MEDICAL LIMITED QUANTUM FLOW SENSOR (ACCESSORY TO THE QUANTUM DIAGNOSTIC MODULE); BLOOD GAS MONITOR
Model Number QFS3-ST-200
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the logs found the arterial bubble detection was re-enabled after 19 seconds, indicating suspected user error.Testing of the suspected device was unable to recreate the fault.
 
Event or Problem Description
User reported that the pump went to zero flow mode when the flow sensor was disconnected from the tubing.This was unexpected and took 30 seconds for the clinical team to realise, during this time the patient was desaturated, until the clinical team restarted the flow.We consider blood flow interruption to be reportable, despite no harm to the patient involved.

Brand Name
QUANTUM FLOW SENSOR (ACCESSORY TO THE QUANTUM DIAGNOSTIC MODULE)
Common Device Name
BLOOD GAS MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
edward blogg
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9-QL
UK   GL2 9QL
MDR Report Key21272377
Report Number3006073153-2025-00021
Device Sequence Number12780083
Product Code DRY
UDI-Device Identifier05060434421869
UDI-Public05060434421869
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQFS3-ST-200
Device Catalogue Number51-000066-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown